# SDR DALA2025102707871

- Difficulty date: October 26, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 90,706 hours, 11,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 EEPLS LIGHT AT SEAT 43 H INOP. CORRECTIVE ACTION: REPAIRED WIRE PER A330 ESWPM 20-45 AND AWM 33-51. OP CHECK GOOD. (7877975)
